×

Found 16 Documents (Results 1–16)

On two-dimensional bilinear inequalities with rectangular Hardy operators in weighted Lebesgue spaces. (English. Russian original) Zbl 1480.26012

Proc. Steklov Inst. Math. 312, 241-248 (2021); translation from Tr. Mat. Inst. Steklova 312, 251-258 (2021).
MSC:  26D10 46E30
PDFBibTeX XMLCite
Full Text: DOI

Multidimensional bilinear Hardy inequalities. (English. Russian original) Zbl 1440.26024

Dokl. Math. 100, No. 1, 374-376 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 487, No. 5, 496-498 (2019).
MSC:  26D15 46E30
PDFBibTeX XMLCite
Full Text: DOI

On bilinear Hardy-Steklov operators. (English. Russian original) Zbl 1480.47067

Dokl. Math. 98, No. 3, 634-637 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 483, No. 6, 596-599 (2018).
MSC:  47G10 47A07
PDFBibTeX XMLCite
Full Text: DOI

Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions. (English. Russian original) Zbl 1473.26033

Sib. Math. J. 59, No. 3, 505-522 (2018); translation from Sib. Mat. Zh. 59, No. 3, 639-658 (2018).
MSC:  26D15 41A17 46E30
PDFBibTeX XMLCite
Full Text: DOI

On bilinear weighted inequalities on the cone of nondecreasing functions. (English. Russian original) Zbl 1390.26046

Dokl. Math. 96, No. 3, 631-635 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 477, No. 6, 652-656 (2017).
MSC:  26D15 26D10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field